# SDR SWAA2024021552205

- Difficulty date: February 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 62,151 hours, 36,685 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: UNKNOWN
- Condition: Stalled
- Location: Zn 400 Nacelle/P
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF COMPRESSOR STALL #1 ENGINE X2 WHILE AT TAKEOFF POWER<[01] REMOVED AND REPLACED #1 ENGINE FUEL PACKAGE (PUMP/HMU) IAW AMM 73-11-01 SWA MT 773-11-00 AWAITING OPS CHECKS;[02] C/W MT 773-11-00; OPS CHECKS GOOD. NO LEAKS NOTED. REF. TTG8Q00RJP4W FOR FUEL PUMP PACKAGE WORK PERFORMED. REF. TTG8Q00RJKGB FOR TROUBLESHOOTING AND BOROSCOPE.
